MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM

ONKOS SURGICAL ELEOS; CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM
Model Number FS-12120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 12x120mm straight canal-filling segmental stem.The patient had previously endured a fall.During the revision surgery, the patient's 12x120mm straight canal-filling segmental stem was revised to a 15x120mm straight modular collar cemented segmental stem.The following eleos implants were also revised: male female midsection and tibial poly spacer.There were no reported malfunctions of the male female midsection and tibial poly spacer.No additional information regarding this adverse event have been reported.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 12x120mm straight canal-filling segmental stem.The patient had previously endured a fall.During the revision surgery, the patient's 12x120mm straight canal-filling segmental stem was revised to a 15x120mm straight modular collar cemented segmental stem.The following eleos implants were also revised: male female midsection and tibial poly spacer.There were no reported malfunctions of the male female midsection and tibial poly spacer.The root cause of the eleos canal filling stem extension loosening could not be determined.It is possible that loosening could have occurred due to insufficient healing, residual post-operative motion, etc.Based upon the review of the device history records and sterilization records, the investigation concluded that it is not likely that the root cause of the implant loosening was related to the design, manufacturing, and/or sterilization of the components.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING STRAIGHT SEGMENTAL STEM, 12X120MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17803456
Report Number3013450937-2023-00211
Device Sequence Number17928721
Product Code KRO
UDI-Device IdentifierB278FS1212003M0
UDI-PublicB278FS1212003M0
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFS-12120-03M
Device Catalogue NumberFS-12120-03M
Device Lot Number90715-034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001140E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N KPONTP32E, ELEOS RESURFACING PATELLA; P/N KSC01530E, ELEOS STEM EXTENSION; P/N TB-2202E-01M. ELEOS TIBIAL BASEPLATE; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale